# SDR CALA2021121702387

- Difficulty date: December 17, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 65,734 hours, 23,897 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Engine
- Part number: NA
- Part serial: NA
- Condition: Failed
- Location: #2 Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

NO 2 ENGINE FAILED AT F370 M.76 RESTART WAS UNSUCCESSFUL SLOW RO LL BACK TO FAILURE REPLACED 5 TH STAGE CHECK VALVE PER MM 36-11-02
